# SDR AALA202301136732

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 16,498 hours, 6,478 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Loose
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE ROPE CAPTAINS SIDE CAN NOT BE INSTALLED. MAINTENACE RE-SECURED ESCAPE ROPE PANEL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
